Bose-Einstein condensates in 2D with time-periodic scattering length
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/01/2004
|
Resumo |
We discuss two-dimensional Bose-Einstein Condensates (BEC) under time-periodic variation of the scattering length. In particular we argue that for high-frequency variation there exist stable self-confined condensates without an external trap, when the do component of the scattering length is negative. Our results are based on a variational approximation, on direct averaging of the Gross-Pitaevskii equation and on numerical simulations. |
Formato |
671-676 |
Identificador |
http://dx.doi.org/10.1023/B:JOLT.0000012626.82246.df Journal of Low Temperature Physics. New York: Kluwer Academic/plenum Publ, v. 134, n. 1-2, p. 671-676, 2004. 0022-2291 http://hdl.handle.net/11449/23522 10.1023/B:JOLT.0000012626.82246.df WOS:000188241800100 |
Idioma(s) |
eng |
Publicador |
Kluwer Academic/plenum Publ |
Relação |
Journal of Low Temperature Physics |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |